# SDR UIEA201000099

- Difficulty date: January 29, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 29,526 hours, 4,639 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EO4453A332, RS NR: R-53-00-36599: WHEN ACCOMPLISHING A MOD ON THE SUBJECT ACFT IAW REF E, REF C FOUND SEVERAL SEM FASTENER HOLES AS SHOWN IN FIG 1.  THE MINIMUM EM IS FOUND TO BE 1.38D.  FABRICATE NEW -1 WEB IDENTICAL TO EXISTING WEB 1456U1321-7 FROM 0.032" THICK 2024-T3 ALUMINUM SHEET.  BACK DRILL FASTENER HOLES COMMON TO NEW EXTENDED WEB.  REMOVE AND DISCARD EXISTING INTERCOSTAL.  LOCALLY FABRICATE A NEW -2 INTERCOSTAL.  INSTALL NEW FABRICATED 146U1321-7 WEB.  APPLY ALODINE AND 2 COATS OF BMS 10-11 TYPE 1 PRIMER.  FABRICATE 2 FILLERS FRM 0.032" GAGE 2024-T3 AND 0.040" GAGE 2024-T3 CLAD SHEET.  REPLACE EXISTING FASTENER.  INSTALL NEW FABRICATED (-2) INTERCOSTAL 146U8009.  SHIM TO A MAXIMUM GAP OF 0.005 INCHES. TREAT ALL FABRICATED PARTS AND INSTALL ALL PARTS AND CONTINUE OTHERWISE IAW DWG 624U0062 REQUIREMENTS. RS NR: R-53-00-36599.
